# SDR 2002FA0001047

- Difficulty date: July 18, 2002
- Submitted: September 10, 2002
- Operation: General aviation
- Engine: Cont C9014F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 641917
- Condition: Broken
- Location: Engine
- Part time: 2,486 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ROCKER SHAFT ON THE EXHAUST PORT SIDE OF THE NR 1 CYLINDER FAILED.  INSPECTION OF THE OTHER THREE CYLINDERS SHOWED LOOSE BUSHINGS IN THE SAME BOSS ON ALL THREE.  THE VALVE SPRING SEAT (PN 24027) WAS ALSO BROKEN, APPARENTLY INCIDENTAL TO THE ROCKER SHAFT BOSS FAILURE.  MORE FREQUENT DYE PENETRANT INSPECTION OF THE SUBJECT AREA IS NEEDED.
